Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
french_muffin

3 months and 9 days in to accutane and still breaking out.

Recommended Posts

Hi,

Well, this is my fourth month on accutane (sotret) and i am still breaking out. I was also marred with folliculitis in between and was put on heavy dose of antibiotic for 7 days. I could say that the condition with follicilitis is much better right now but pimples seems to have gotten worse. I get this painful bump on face which take eons to go away. My condition was much better before accutane. I am stll hoping that pill would sink in and my problem would settle down, that what even my derm says.

Interestingly, my acne on back has cleared up big time only after 1 month. i was asked to take 20 mg in the first month and 40 mg thereafter. The whole course is supposed to last for 8 month. I have an appointment with Derm today and i dont kno what to ask her. She always consoles me and ask me to wait but i guess i have waited enough.

Any suggestions????

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×